# SDR GUUA92757013111A

- Difficulty date: January 31, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N46AR
- Make and model: Beech 1900D
- Aircraft serial: UE27
- Aircraft time: 16,139 hours, 21,707 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Debonded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP DISCOVERED LT WING INBD EDGE PANEL CORROSION AND DEBOND.  REMOVED DAMAGE AND INSTALLED A FILLER AND AN EXTERNAL DOUBLER REPAIR.
